# SDR HALA9742

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 984
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSIO AFT CARGO COMPARTMENT STATION 984 ON FORMER FRAME FROM STRINGER 27L TO STRINGER 27R.  FRAME WAS REPAIRED PER DOUGLAS DC-9 SRM 53-03 FIG 2A.  (M)
